# SDR WX0A2015062672696

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49421
- Aircraft time: 57,566 hours, 49,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, FWD CABIN EMER LIGHTS INOPERATIVE.  REPLACED BATTERIES.  OPERATIONS CHECKED GOOD IAW AMM 33-51-01.
